# SDR SWAA2013120222847

- Difficulty date: November 24, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 69,230 hours, 65,092 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C30462
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 CANOE FAIRING THE OTBD ANGLE AT THE FORE FLAP CRACKED.  R & R ANGLE IAW SRM.
